English  |  正體中文  |  简体中文  |  Items with full text/Total items : 63246/95943 (66%)
Visitors : 4866427      Online Users : 266
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/45974

    Title: Exact Design of Partial Coverage Satellite Constellations over Oblate Earth
    Authors: Ma, Der-Ming;Hsu, Wen-Chiang
    Contributors: 淡江大學航空太空工程學系
    Keywords: Algorithms;C (programming language);Earth (planet);Orbits;Personal computers;Satellite ground stations;Mean anomaly;Partial coverage satellite constellations;Satellite visibility;Semimajor axis;Satellites
    Date: 1997-01
    Issue Date: 2013-03-20 16:23:26 (UTC+8)
    Publisher: Reston: American Institute of Aeronautics and Astronautics, Inc.
    Relation: Journal of Spacecraft and Rockets 34(1), pp.29-35
    DOI: 10.2514/2.3188
    Appears in Collections:[Graduate Institute & Department of Aerospace Engineering] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback